Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Treatment for kidney disorders - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   HI
User :   Hi. I have been bleeding from the vagina for two days now though there seems to be no blood in my urine, only when I wipe.
User :   I had my period 1 and a half weeks agao so I don't think it could be that.
Doctor :   you mean to say you have blood in your urine ?
User :   No, only when I wipe. My urine is still yellow.
Doctor :   ok
Doctor :   and how long have you had this issue ?
User :   Two days.
Doctor :   any other symptoms like burning micturition, etc ?
User :   No, no other symptoms.
Doctor :   ok
Doctor :   First it would be best , if a urine analysis could be done to rule out hematuria
Doctor :   coz , bleeding at the end of the stream, could be due to cystitis or could signify kidney disorders
User :   I have had a cyst on my ovary before.
Doctor :   also a physical examination, will help to rule out any anatomical lesions in the perineum which might be the cause of bleeding as well
Doctor :   that would not present in this manner
User :   Ok. I will see a doctor tomorrow. Thankyou.
Doctor :   are u there ?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor